# SDR SWAA2017081115581

- Difficulty date: July 20, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FORWARD FLANGE CORRODED AT BS 986, BETWEEN RBL 35 TO RBL 44.  REPAIRED THE FLOORBEAM IAW EA.
